# SDR 2011FA0000142

- Difficulty date: February 22, 2011
- Submitted: March 2, 2011
- Operation: General aviation
- Aircraft: N406T
- Make and model: Beech 400BEECH
- Aircraft serial: D8240
- Aircraft time: 906 hours
- Engine: Pwa JT15D5
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Condition: Pinched
- Location: Lt Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW EXPERIENCED LT ENGINE OIL PRESSURE FLUCTUATING. UPON COMPLETING EMERGENCY CHECK LIST OIL PRESSURE DROPPED BELOW 20PSI AND ENGINE WAS SHUT DOWN.  SUBSEQUENT INSPECTION REVEALED A PINCHED O-RING IN THE MAIN ENGINE OIL FILTER HOUSING. O-RING WAS REPLACED AND ENGINE MAINTENANCE MANUAL PROCEDURES WERE ACCOMPLISHED,ENGINE OIL SERVICED AND ENGINE PERFORMANCE RUN ACCOMPLISHED.
